Patient :Hello, i am 20 years old and whenever i orgasm (always through masturbation and sometimes with intercourse) i bleed very heavily just for a little while (1/2 or 1 hr max). when i masturbate, there is no penetration, just clitoral stimulation. i have noticed this problem for at least a couple of years use of my depo Provera shot the first 2 years were great on the shot . Then I had some problems I had went to the ER for bleeding I was told I had a pelvic infection and had other tests done . For STD / everything and it was all negative. And sent me home with antibiotics. I decided to stop taking the shot my last shot was December 25th 2014 I thought it would be better that and I am ready to start a family. I was told it can take a very long time so I decided to stop the shot . I remember though before like a few days I would bleed before the shot . It's been a month in a half from the last shot wore off . It's worse I know there is no chance of pregnancy also bought a clear blue ovulation test I can use frequently. But no luck what can this be?? Please in need of advice. If it is severe I will got to ER because I can't get a normal appointment for a month do I wait or is this something more? ??
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.